MAUDE Adverse Event Report: ETHICON INC. PRLNE BLU 4X36IN 4-0 D/A SH 4PLGT; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

ETHICON INC. PRLNE BLU 4X36IN 4-0 D/A SH 4PLGT; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Catalog Number D9060
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).H6 component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained via: could you please confirm the exact quantity of products with the reported issue? 12.Was the sterility of the device compromised? no.Please describe the sterile packaging:secondary packages were broken at zipper.Were there any issues with the seal of the sterile packaging? no.Are there any tears/holes in the sterile packaging? no.Please provide the lot number:scmqxt.Please perform and document the follow up attempt for product return.Please document the shipment tracking number in notes or rmao sections.We regularly contact with sales rep about the device returning.Please provide the source or name of person providing answers to follow-up questions (not the person relaying/submitting answers to loc or chu).Ryohei mori.When the sales rep checked the product, the vinyl was undamaged and the perforation on the box opening was slightly open.Lot number : scmqxt.Qty of product involved : 36 > 12.Qty to be returned : 36 >12.Events reported via: 2210968-2023-08864,2210968-2023-08866, 2210968-2023-08867,2210968-2023-08868,2210968-2023-08869, 2210968-2023-08870, 2210968-2023-08871, 2210968-2023-08872, 2210968-2023-08873, 2210968-2023-08874, 2210968-2023-08855,.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.Before use on the patient, it was reported by a sales rep that, there was a tear in the perforation of the vinyl shrink of the product received.There was no damage to the mailing box.The product box was not crushed or dented.When the sales rep checked the product, the vinyl was undamaged and the perforation on the box opening was slightly open.No adverse patient consequences were reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 12/12/2023.A review of the batch manufacturing records was conducted, and no related non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
PRLNE BLU 4X36IN 4-0 D/A SH 4PLGT
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
calle durango #2751
ciudad juarez 32575
MX   32575
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key18144968
Report Number2210968-2023-08865
Device Sequence Number6884512
Product Code GAW
UDI-Device Identifier10705031031913
UDI-Public10705031031913
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD9060
Device Lot NumberSCMQXT
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2023
Supplement Date Received by Manufacturer12/12/2023
Initial Report FDA Received Date11/15/2023
Supplement Report FDA Received Date12/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown